Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
britneyc529

Anyone Take Doxycycline?

ANYONE HAVE ANY SERIOUS SIDE EFFECTS FROM DOXYCYCLINE? SPECIFIALLY FREQUENT URINATION/ BLADDER INFLAMATION? IF SO, DID IT GO AWAY EVENTUALLY? WHEN? ANY OTHER SERIOUS SIDE EFFECTS YOU EXPERIENCE? THANKS

Share this post


Link to post
Share on other sites

I have been on doxycycline for about a year now. My acne has calmed down a lot. I typically got it in the "T" zone and along my jaw line...it was more like an capital "I" zone.

I have experience zero direct side effects from the medication. Although one indirect side effect was weight loss. However, I think that is due to the fact that the medication is to be taken an empty stomach. So for me it is 2 hours before a mean and 3 hours after. Being on two 100mg pills a day that means I really cannot eat for around 10 hours a day.

For me it is has been a blessing, however since it did not clear up everything (I still have 3 spots currently, and typically always do), I start a low-ish dose of Accutane on Wednesday.

Share this post


Link to post
Share on other sites

I have been on it for about 5 months with no side effects but not sure it's helping my acne at all. My skin has improved lately but I put that down to birth control (Dianette). Good luck!

Share this post


Link to post
Share on other sites

I started taking Doxy last Christmas and by May, I noticed that I needed to urinate frequently and it burned when I did. I stopped taking the Doxy. I started it again in September and I haven't noticed any side effects so far this time around.

Share this post


Link to post
Share on other sites

I've been taking Doxycycline since early October and the only side effect I've noticed is increased passage of gas. I'm not sure how much it has helped, but it has helped my acne.

Share this post


Link to post
Share on other sites

Yes, I've been on Doxycycline for a year and a half about now with excellent results. Little to no side effects, I had some nausea if I took it on an empty stomach and I have to take Fluconazole once a week as I am prone to yeast infections. Otherwise, I haven't had a pimple for several months now....cystic free and couldn't be happier!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×